# SDR P5CA9600754

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED NR 2 ENGINE CORE COWL STRUCTURE AT AFT BOTTOM ALIGNMENT PIN WITH PUSHED IN PIN.  FABRICATED AND INSTALLED NEW COWL RIB AND ATTACH CLIPS PER BAC SRM 51-10-01.
